MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FERRITIN; FERRITIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS FERRITIN; FERRITIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 07027273190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 module serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys ferritin results from the cobas e 801 module, the initial result was 158 g/l.The repeat result was 97.8 g/l.
 
Additional Manufacturer Narrative
The specific cause of the event could not be determined.Based on the provided sample images, numerous tubes have a film of particles on the surface of the tube.This indicates pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.The investigation did not identify a product problem.

Brand Name
ELECSYS FERRITIN
Common Device Name
FERRITIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21252437
Report Number1823260-2025-00252
Device Sequence Number8093486
Product Code JMG
UDI-Device Identifier04015630939688
UDI-Public04015630939688
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K971833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number07027273190
Device Lot Number81715001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale